Sertraline


#1

Hi,

I find it difficult to have a decent sleep, agitated and restless, so I am up very early. I was recently prescribed SERTRALINE (a depression drug) by my GP to see if that would help me sleep longer however, I can now hardly get out of bed, and I am finding it very difficult 'to get going' with increased stiffness. I was wondering if anyone else has been prescribed this drug and if so how did they get on with it?

 


#2

Hi

 

Has anyone any experience of  Sertraline they are happy to share? I started it last summer and have been on 150 mg for several months. I ve had bowel churning and gurgling off and on but more recently it s a bit loose when I go to the loo. Thought the side effects settled down usually after a few weeks. Maybe it s something else. Will go to GP but has anyone else had ongoing side effects on Sertraline?

Thanks for reading

 

samdog


#3

Hi Evelyn and Samdog,

Sertraline does not interact well with Parkinson's meds.  I would ask for something different. My friend's father died on this combination. She is taking her father's medical carers to court for his death.

GP's should be aware that this drug can be dangerous.

Sorry to put the fear of God into you, but I thought you should know.

Twinks.


#4

Hi 

I took Sertraline for a week I have never felt so ill, not sure if I took it too soon  after changing from another anti depresant (Citalopram) I am now taking Mertazapine which does make me feel rough in the mornings but not so bad as the other two.  I would love to find something that works! without the bad side effects. 

Sugarplum